# SDR KCSA101102

- Difficulty date: July 9, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 74,650 hours, 19,373 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1260, R3 DOOR CUTOUT AREA LOWER FRAME HINGE FITTING IS CRACKED.
